# SDR YENA201710210862

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 53,949 hours, 18,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED THE SKIN FRAMES 69- 70, STRINGERS 31-32R,  AROUND THE AFT LAVATORY VENT OUTLET.   REPAIRED THE SKIN IAW SRM 53-41-11-300-400. MAJOR REPAIR.
